Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 2, Issue 3

Open AccessArticle
Integral Inequalities of Hermite–Hadamard Type for m-AH Convex Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 60-64. DOI: 10.12691/tjant-2-3-1
Pub. Date: June 03, 2014Views: 6349Downloads: 3016Citations: 4
Open AccessArticle
A Note on Saigo’s Fractional Integral Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 65-69. DOI: 10.12691/tjant-2-3-2
Pub. Date: June 12, 2014Views: 6947Downloads: 3538Citations: 2
Open AccessArticle
Numerical Computation Based on the Method of Fundamental Solutions for a Cauchy Problem of Heat Equation
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 70-74. DOI: 10.12691/tjant-2-3-3
Pub. Date: June 19, 2014Views: 9105Downloads: 5713
Open AccessArticle
Using Area Mean Value Theorem to Solve Some Double Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 75-79. DOI: 10.12691/tjant-2-3-4
Pub. Date: June 26, 2014Views: 6720Downloads: 3162Citations: 9
Open AccessArticle
On an Inequality of Ostrowski Type via Variant of Pompeiu's Mean Value Theorem
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 80-84. DOI: 10.12691/tjant-2-3-5
Pub. Date: June 29, 2014Views: 6147Downloads: 2829Citations: 5
Open AccessArticle
On The Hermite- Hadamard-Fejér Type Integral Inequality for Convex Function
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 85-89. DOI: 10.12691/tjant-2-3-6
Pub. Date: July 03, 2014Views: 7857Downloads: 3987Citations: 12
Open AccessArticle
New Properties for The Ramanujan’S Continued Fraction of Order 12
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 90-95. DOI: 10.12691/tjant-2-3-7
Pub. Date: July 03, 2014Views: 6997Downloads: 3541Citations: 1
Open AccessArticle
Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101. DOI: 10.12691/tjant-2-3-8
Pub. Date: July 13, 2014Views: 8044Downloads: 4277Citations: 3
Open AccessArticle
On the Moments of the Function E*(t)
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 102-109. DOI: 10.12691/tjant-2-3-9
Pub. Date: July 14, 2014Views: 6489Downloads: 3194Citations: 2